also i feel very unhappy no energy and i dont even feel i have anything to look forward to and have thoughts of dying, not killing my self but thoughts od dying very often worry all he time could it be the suboxone
Many people get depressed when they stop opiates and start suboxone. I have no idea why they don't warn people about it unless they are afraid of the power of suggestion. Please contact your subs doctor and let him/her know you are going through this. A drug addiction therapist can also help, or a group that treats opiate dependents. It really does make a difference. Hope you feel better soon.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 1 answer
Posted 16 Jan 2011 • 4 answers
Posted 8 Mar 2011 • 2 answers
Posted 15 Oct 2011 • 3 answers
HELP! I have been off of Suboxone for 15 days now and still NO ENERGY! I can't do this! Will it end?
Posted 27 Oct 2011 • 4 answers